# SDR HEEA087877

- Difficulty date: June 14, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70061H000V122A
- Condition: Corroded
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE HAS DEVELOPMENT OF CORROSION UNDER SLEEVE DUE TO DISSIMILAR METALS USED DURING MANUFACTURE PROCESS. REPLACED WITH SERVICEABLE PART.
